MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age of time of event: 18 years or older.Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the left anterior descending artery.A 4.00 x 8 synergy drug-eluting stent was advanced for treatment.However, it was noted the stent came off the delivery system and was not found under fluoroscopy.When the guide catheter and sheath was pulled out, the stent was found and retrieved.The procedure was completed with a different device.No patient complications were reported and the patient was okay.
 
Additional Manufacturer Narrative
Age of time of event: 18 years or older.Device is a combination product.Device evaluated by mfr.: synergy ii us mr 4.00 x 8 mm stent delivery system was returned for analysis.An examination (visual and via scope) of the crimped stent found that the stent was dislodged from the balloon and damaged.A review of the manufacturing stent profile data was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage at the distal end of the tip.A visual and tactile examination of the hypotube shaft found multiple kinks along several locations of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found a tear in the outer shaft polymer extrusion located at the guidewire exchange port region.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9355602
Report Number2134265-2019-14015
Device Sequence Number14008060
Product Code NIQ
UDI-Device Identifier08714729840015
UDI-Public08714729840015
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10600
Device Catalogue Number10600
Device Lot Number0022250715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1